# SDR N6WA2012062401

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 17,934 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOP AT ROW 15.    DEFERRED CEILING EMERGENCY FLOODLIGHT AT ROW 15 IAW MEL 33-51-01B, CAT C.
